# SDR SWAA2021122040297

- Difficulty date: November 3, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CENTER SCUFF PLATE HAS A CRACK ; / [01] CRACK AT R1 DOOR CENTER SCUFF PLATE REPAIRED AS PER B737-700 SRM 53-10-15-2R REPAIR 2 BY J.L.WELDING INC.; FAA REPAIR STATION JLWR146K. ROUTING TAG #397622.; [02] VERIFIED WORK PERFORMED
